# SDR P5CA0501345

- Difficulty date: April 26, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 60,873 hours, 11,636 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL MIGRATING INTO NR 1 MAIN FUEL TANK.  FOUND CROSS FEED LINE LEAKING AT FWD BULKHEAD COUPLING.  RESEALED AND RETORQUED COUPLING OPS AND LEAK CK OK PER MM 28-22-07 AND 28-11-02.
